# SDR CALA2025120111617

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N17327
- Make and model: Boeing 737-8
- Aircraft serial: 67582
- Aircraft time: 7,064 hours, 2,342 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8817141A8816
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DAMAGE ON WINDOW FRAME AND CROWN SKIN BTW STA 200 AND RBL 3".  ESFR SUBMISSION C/W FOR REPAIR SKIN, ALL WORK CAPTURED ON AAR N/R 1000062455. UPDATED ESFR F/O SIDE WINDOW FORGING REPAIR C/W UPDATED FOR 3 TOTAL ITEMS.  SKIN, INTERNAL DBLR, AND WINDOW FORGING, ESFR SUBMISSION C/W REMOVED AND REPLACED RH #1 WINDOW FRAME ASSY P/N: 141A8800Y90,
